# SDR COMA0560152

- Difficulty date: March 2, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- Aircraft time: 21,624 hours, 19,261 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Fire
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

FLIGHT 5081 DURING INITIAL AIRCRAFT POWER UP THE FLIGHT OFFICER`S FLOODLIGHT CAUGHT FIRE.  AIRCRAFT WAS IMMEDIATELY POWERED DOWN AND FIRE EXTINGUISHED.  DEFERRED FLOOR LIGHT PER MEL 33-11-01-1.
